# SDR AWXA200500714

- Difficulty date: June 6, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301
- Part serial: BN1080
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK FOUND DISBONDED AREA ON UPPER SURFACE OF THE LT INBOARD AFT FLAP 3.0 INCH FROM INBOARD END AT WBL 73 TO WBL 79.  MAINTENANCE REMOVED DAMAGED AREA FROM UPPER SURFACE OF THE LT INBOARD AFT FLAP 3.0 INCH FROM INBOARD END AT WBL 73 TO WBL 79 AND CLEANED REPAIR AREA IAW BOEING 737-300 SRM 51-70-10-0 FIG 31.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 57-53-02 FIG 1.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 51-70-10-0.
